# SDR CALA2025032803274

- Difficulty date: March 26, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737824
- Aircraft serial: 28957
- Aircraft time: 77,491 hours, 29,371 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN SEAT EMERGENCY LIGHTS INOP AT SEATS 7-14.EMERGENCY LIGHTING SYSTEM FUNCTIONAL CHECK (INTERIOR AND EXTERIOR) {MULT-33-3-0004} - SLAVED IN A NEW CHARGER AT #M1676, NO HELP. CONTINUEING WITH TROUBLESHOOTING, REFERRED TO WM #33-51-21. TROUBLESHOT DOWN TO NO EMERGENCY LIGHT POWER GETTING TO SEAT ROWS 7-14. FOUND #D12802 PLUG BEHIND L/H DADO #1 PIN PUSHED OUT. REINSERTED PIN. ALSO REPLACED EMERG. BATT. # M1676. REFERRED TO WM #33-51-21-1, MM #33-51-06-960-805 SWPM #20-61-11. OPS CHKS GOOD.
